MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 58; PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED

SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 58; PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED
Catalog Number 71338958
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon performed a revision surgery on the stem, the liner was changed to poly.No injury, no delay.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, it has been communicated via email that no relevant supporting clinical information will be provided, and there is no report of the patient's current condition.Therefore based on insufficient information, no further clinical assessment can be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
R3 36MM ID US CRMC LINER 58
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8512588
Report Number1020279-2019-01547
Device Sequence Number1473630
Product Code MRA
UDI-Device Identifier00885556022894
UDI-Public00885556022894
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71338958
Device Lot Number08DT19394
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date04/14/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;